Cross Reference Up

Shulzinger, E and Bormashenko, E (2017). On the Universal Quantitative Pattern of the Distribution of Initial Characters in General Dictionaries: The Exponential Distribution Is Valid for Various Languages. Journal of Quantitative Linguistics 24(4), pp. 273-288.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Whyman, G (2021). Origin, Alternative Expressions of Newcomb-Benford Law and Deviations of Digit Frequencies. Applied Mathematics 12, pp. 578-586. ISSN/ISBN:2152-7385. DOI:10.4236/am.2021.127041. View Complete Reference Online information Works that this work references No Bibliography works reference this work